# SDR AUCR200600003

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: General aviation
- Aircraft: N925AU
- Make and model: Lkheed P3A
- Aircraft serial: 151361
- Aircraft time: 16,997 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9006051
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,997 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RISER, NR 4 FUEL TANK LOWER PLANK NR 4 AT NR 27 RISER WS397R.
